# SDR DALA1127499858

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 390 L28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA Y390, BETWEEN LONGERON 28RT AND LONGERON  29R SKIN WITH DENT.  COLD FORMER SKIN BACK TO ORIGINAL CONTOUR AT LOWER FUSELAGE FABED AND INST INTERNAL REPAIR DOUBLER IAW SRM 53-04, FIG 38 VIEW G NDT CHECK NO CRACKS IAW NDT SPM 06-10-01.001 MEASURED SKIN DENT D=.60", X=.016".  FOUND TO BE WITHIN LIMITS IAW SRM 53-04, FIG 38 COND 1B OUT OF LIMITS DUE TO PROXIMITY OF FRAME IAW SRM 53-04, FIG 38 COND 1A.
